MathSciNet Relay Station
MathSciNet bibliographic data
MR399423 28A65 (58F15)
Zemljakov, A. N.; Katok, A. B. Topological transitivity of billiards in polygons. (Russian) Mat. Zametki 18 (1975), no. 2, 291–300.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement